Articles written in Pramana – Journal of Physics
Volume 76 Issue 6 June 2011 pp 831-842
In this work, we present travelling wave solutions for the Burgers, Burgers–Huxley and modiﬁed Burgers–KdV equations. The ($G'/G$)-expansion method is used to determine travelling wave solutions of these sets of equations. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions and the rational functions. It is shown that the proposed method is direct, effective and can be used for many other nonlinear evolution equations in mathematical physics.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode